# SDR MASA2016031312814

- Difficulty date: March 13, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 30,046 hours, 24,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLOOR LEVEL EMERGENCY EXIT SIGN 1 BULB INOPERATIVE.
